# SDR DHL2003804884

- Difficulty date: February 8, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Elongated
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD VANE SLOT UPPER SKIN HOLE ELONGATED AT XOLDO 6.224 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 030110, ED-3221.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, TRIMMED OUT DAMAGED SKIN IAW EODHL 030110, ED-3221, FABRICATED A REPAIR DOUBLER (7075T6 0.071) AND FILLER (7075T6 AL 0.063) IAW EODHL 030110, ED-3221.  CLEANED, TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER AT LT WING OUTBOARD VANE SLOT UPPER SKIN WITH NEW FASTENERS IAW EODHL 030110, ED-3221 AND SRM 51-1-21 PG 1.
